# SDR TM92002F00000

- Difficulty date: May 14, 2002
- Submitted: June 4, 2002
- Operation: Air carrier
- Aircraft: N436HA
- Make and model: Lkheed 188A
- Aircraft serial: 1043
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: GE50C
- Condition: Discharged
- Location: Main
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LEAD ACID BATTERY) IN CRUISE, ENROUTE LOST (A) BUS IN FLIGHT.  LOST ALL RADIOS, BOTH COMMS AND BOTH NAVS.  OVERWEIGHT LANDING.  RESET ALL MAIN FEEDER C/BS.  OPS CHECKED GOOD ON GROUND RUN-UP.  REMOVED AND REPLACED MAIN AIRCRAFT BATTERY CONNECTOR, OPS CHECKED GOOD COMPLIED WITH ONE - 119C, NO DEFECTS NOTED.
